# SDR QXEA9700224

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS110521D
- Condition: Missing
- Location: Rt Mlg Door
- Component: Dhav, 82970018009
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ON LANDING GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR FORWARD DOOR REMAINED IN THE OPEN POSITION.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  INSPECTED AND FOUND SAFE FOR FERRY FLIGHT FROM SEA TO PDX.  IN PDX, FOUND MISSING BOLT AND BUSHING ON GEAR DOOR ACTUATOR ROD.  REPLACED BOLT AND BUSHING.  PERFORMED RIGGING AND OPERATIONAL CHECK OF SYSTEM, CHECKS GOOD.
